# SDR USAA2012122400014

- Difficulty date: November 27, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON L1 DOOR SILL FITTING BETWEEN FR16 TO FR20, S23L.  REPLACED L1 DOOR SILL FITTING BETWEEN FR16 TO FR20, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53110339.
